# SDR ASAA2013072295660

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 6,123 hours, 1,769 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES AT CRUISE CONTINUALLY DISENGAGE POSSIBLE SLIP, SPLIT IN MOVEMENT, NR 1 THROTTLE LEADS THEN TRIPS SYS OFF.  ACFT GROUNDED. OPEN
